Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Open subgroups of free topological groups

Tom 226 / 2014

Jeremy Brazas Fundamenta Mathematicae 226 (2014), 17-40 MSC: Primary 22A05; Secondary 55R65, 55Q52. DOI: 10.4064/fm226-1-2

Streszczenie

The theory of covering spaces is often used to prove the Nielsen–Schreier theorem, which states that every subgroup of a free group is free. We apply the more general theory of semicovering spaces to obtain analogous subgroup theorems for topological groups: Every open subgroup of a free Graev topological group is a free Graev topological group. An open subgroup of a free Markov topological group is a free Markov topological group if and only if it is disconnected.

Autorzy

  • Jeremy BrazasDepartment of Mathematics and Statistics
    Georgia State University
    Atlanta, GA 30303, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek